# SDR HNAA2013120400597

- Difficulty date: December 4, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 45,972 hours, 53,382 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS OIL ODOR IN APU BLEEDS AND LAV SMOKE DETECTOR GOING OFF.  GROUND RAN ACFT WITH APU BLEEDS. ODOR DISIPATED.
